Jurkiewicz, Jerzy
Linearizing some /2 actions on affine space
Compositio Mathematica, Tome 76 (1990) no. 1-2 , p. 243-245
Zbl 0717.14022 | MR 1078864
URL stable : http://www.numdam.org/item?id=CM_1990__76_1-2_243_0

Bibliographie

[B] Bass, H., Algebraic group actions on affine spaces. Group actions on rings. Contemporary Mathematics, Vol. 43 (1985), AMS, 1-24. MR 810640 | Zbl 0587.14031

[J] Jurkiewicz, J., On the linearization of actions of linearly reductive groups; Commentari Mathematici Helvetici 64 (1989) 508-513. MR 998861 | Zbl 0698.14053

[K] Kraft, H., Algebraic group actions on affine spaces. Geometry today, Progress in Mathematics. Birkhäuser 1984, 251-266. MR 895157 | Zbl 0608.14035

[S] G.V. Schwarz, Exotic algebraic group actions, preprint.

[K + F] Kraft, H. and Schwarz, G.V., Reductive group actions on affine spaces with one-dimensional quotient. To appear in Contemporary Mathematics, Proceedings of the Conference on Group Actions and Invariant Theory, Montreal 1988. MR 1021284 | Zbl 0704.14039